# SDR CA031110006

- Difficulty date: August 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Skrsky S58ET
- Aircraft time: 9,521 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Piston Rod
- Part number: S161026005
- Condition: Severed
- Location: Damper Assy
- Component: Damper Assy, Skrsky, S161026000
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON AIRCRAFT APPROACH FOR LANDING, AIRFRAME VIBRATION WAS FELT.  UPON LANDING AIRCRAFT WAS GROUND ROCKING.  REDUCTION OF ENGINE THROTTLES INCREASED GROUND ROCK AND AIRFRAME VIBRATION. THROTTLES SHUT-OFF AND ROTOR BRAKE APPLIED, UPON BRAKING M/R BLADE SWEPT FORWARD.  INVESTIGATION FOUND M/R DAMPER PISTON ROD SEVERED AT THREADED PORTION.  DAMPER PISTON ROD SENT OUT FOR METALLURGY TESTING.
